# SDR UIEA2021052301166

- Difficulty date: May 23, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 103,936 hours, 22,084 cycles
- System (JASC): 4990 · APU Oil System
- Part: Solenoid Valve
- Part number: 38761661
- Part serial: T5273
- Condition: Faulted
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU RELIABILITY COLD START UNSUCCESSFUL AFTER 3 ATTEMPTS ST -52C FL370. APU INOP.( TRANSFERRED TO MDDR # 147412 IAW MEL 49-11-01A, CAT C, DUE DATE 02JUN21. EH 1526Z.  ONT MX, 23MAY, LP 1476796, ITEM M4: REMOVED AND REPLACED DE-OIL SOLENOID VALVE IAW AMM 49-27-08. PREF. FIM 49-11 FT 958 APU OPERATES NORMALLY, HOWEVER APU BITE PROCEDURE PRODUCES A FAULT CODE "34" AT THE BOX.   ITEM M5: PERFORMED FIM TASK 49-11 FT 958 & RECEIVED FAULT CODE 34 ON ECU UNIT. PERFORMED INSPECTION OF STARTER IAW AMM 49-41-01, FOUND POSITIVE ELECTRICAL CABLE LOOSE. RE-SECURED IAW AMM 49-41-01. APU OPS CHECK PER AMM 49-11-00 CHECKED GOOD. NO DEFECTS NOTED. THIS CLEARS MDDR 147412. PLACARD REMOVED. MCC NOTIFIED. CD 0156Z )
